# SDR ASOA05613

- Difficulty date: July 21, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Engine: Ge CF348C1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stiff
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE SERVICE DOOR WAS FOUND HARD TO OPEN AND CLOSE.  MAINTENANCE INSPECTED THE SERVICE DOOR WITH NO DEFECTS FOUND.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
